Volume 96, Number 5, December 2011
|Number of page(s)||6|
|Published online||04 November 2011|
Covariant renormalizable anisotropic theories and off-diagonal Einstein-Yang-Mills-Higgs solutions
Science Department, University “Al. I. Cuza” Iaşi - 54 Lascar Catargi street, 700107, Iaşi, Romania, EU
Accepted: 10 October 2011
We use an important decoupling property of gravitational field equations in the general relativity theory and modifications, written with respect to nonholonomic frames with 2+2 spacetime decomposition. This allows us to integrate the Einstein equations (eqs) in very general forms with generic off-diagonal metrics depending on all spacetime coordinates via generating and integration functions containing (un-)broken symmetry parameters. We associate families of off-diagonal Einstein manifolds to certain classes of covariant gravity theories which have a nice ultraviolet behavior and seem to be (super-) renormalizable in the sense of covariant modifications of Hořava-Lifshitz gravity. The apparent breaking of Lorentz invariance is present in some “partner” anisotropically induced theories due to nonlinear coupling with effective parametric interactions determined by nonholonomic constraints and generic off-diagonal gravitational and matter fields configurations. Finally, we show how the constructions can be extended to include exact solutions for conjectured covariant reonormalizable models with Einstein-Yang-Mills-Higgs fields.
PACS: 04.60.-m – Quantum gravity / 04.50.Kd – Modified theories of gravity / 04.20.Jb – Exact solutions
© EPLA, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.